Accessibility navigation


Inclusion of nonlinear demand-supply relationships within large-scale partial equilibrium linear programming models

Rehman, T. and Yates, C. M. (2005) Inclusion of nonlinear demand-supply relationships within large-scale partial equilibrium linear programming models. Journal of Operational Research Society, 56 (3). pp. 317-323. ISSN 0160-5682

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Life Sciences > School of Agriculture, Policy and Development
ID Code:9095

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation